AI Initiative for Science (conference)

Europe/Madrid
Instituto de Física Corpuscular (IFIC)

Instituto de Física Corpuscular (IFIC)

Carrer del Catedrátic José Beltrán Martinez, 2, 46980 Paterna, Valencia
Bryan Zaldivar (CSIC IFIC), Jose Enrique Garcia Navarro (IFIC (Instituto de Fisica Corpuscular)), Veronica Sanz
Description

Two-day conference about Artificial Intelligence and its applications in a broad range of fields: from physics, to quantum computing, biology and other fields.

This is part of the the kick-off month for the AI Initiative for Science. Most speakers will be in-person in the conference. The meeting will also be streamed by Zoom and the videos will be uploaded in the Youtube channel of AII4Science (more details later).

<<registration still open>>

ZOOM Link: Zoom link, please click here (passcode: 922921)

PHYSICAL meeting: Salon de Actos del Edificio de Cabecera

List of topics and speakers:

Activation Level Uncertainty in Deep Neural Networks  Daniel Hernandez-Lobato (Madrid, UAM)

Comparing Learning Systems with Machine Teaching  César Ferri-Ramírez (Valencia, UPV)

Quantum reservoir computing   Roberta Zambrini (Balears, IFISC)

Grand Unified Inference: Transcending classical parameter inference strategies in physics and astronomy with deep learning   Christoph Weniger (Amsterdam, GRAPPA)

Dark Machines: exploit recent advances in Machine Learning to help in the search for Dark Matter    Roberto Ruiz de Austri (Valencia, IFIC)

AI for Colliders   David Rousseau (Orsay, ICJLab)

AI for Science: a journey outside academia   Juan Gonzalez Fraile (Barcelona, PickleTech)

AI's Responsible Agency   Carles Sierra (Barcelona, IIIA)

Artificial Intelligence in Biotechnology: Current Status and Future Potential   Iryna Biliaieva (Valencia, Biopolis)

The conference is supported by Generalitat Valenciana and CSIC, project ref. CIDEGENT/2020/055 

 

 

Registration
Participants
  • Agustín Sánchez Losa
  • Alberto Ramos Martinez
  • Alex Jorda
  • Ana Isabel Garrigues Navarro
  • Andre Scaffidi
  • Andrea Gonzalez-Montoro
  • Andres Olivo
  • Andres Rentería
  • Androniki Dimitriou
  • Antonio Gomez Delegido
  • Arantza Oyanguren
  • Arcadi Santamaria
  • Baibhab Pattnaik
  • Benito Gimeno Martínez
  • Brij Kishor JASHAL
  • Bryan Zaldivar
  • Carlos Escobar
  • Carlos Vico
  • Carmen Garcia
  • Celia Valladares de Francisco
  • Cesar Ferri Ramirez
  • Daniel Carrasco Imedio
  • David Alonso Tomás
  • david rousseau
  • David Sanchez
  • Diego Mendoza Granada
  • Drona Vatsyayan
  • Emanuela Musumeci
  • Enrique Valiente
  • Ernesto Arganda
  • Fabian Esser
  • Fernando Cornet
  • Florencia Anabella Teppa Pannia
  • Francisco Salesa
  • Gabriel Szalkowski
  • Gabriela Barenboim
  • Galo Rafael Gonzalvo Rodríguez
  • Guilherme Telo
  • Hector Garcia Morales
  • Izaac Sanderswood
  • Jan Arne Telle
  • Javier Montané
  • Jeremías Ioannu Lapido
  • Jesus Guerrero Rojas
  • Jose Enrique Garcia Navarro
  • José Antonio Temprano Sicilia
  • José Zurita
  • Juan Carlos Muñoz Sánchez
  • Juan García
  • Juan Gonzalez Fraile
  • Juan Herrero Garcia
  • Juan Jose Hernandez
  • Juan Rodrigo González Fernández
  • Judita Mamuzic
  • Juliana Carrasco
  • Lopez Honorez Laura
  • Lorenzo Varriale
  • Loreto Garcés Portalés
  • Luca Fiorini
  • Luis Carlos Garcia Moreno
  • Luiz Vale Silva
  • Marcos Martinez
  • Marta Freire
  • María José Olmo
  • María Moreno Llácer
  • Miguel Jimenez Ortega
  • Miguel Rebollo
  • Mireia Simeó Vinaixa
  • Nadia Yahlali
  • Neus López March
  • Pablo Martínez-Agulló
  • Pablo Martínez-Miravé
  • Pablo Villanueva Domingo
  • Paula Bañuls
  • Perez Armando
  • Raquel Molina Peralta
  • Rubén Balbastre Alcocer
  • Savvas Nesseris
  • Sergi Bernet Andrés
  • Susana Cabrera Urbán
  • Varsha Senthilkumar
  • Vasiliki Mitsou
  • Veronica Sanz
  • Victor Muñoz
  • Victoria Sánchez Sebastián
  • Víctor Bresó Pla
  • Víctor Toledo
  • Óscar Soriano Masiá
  • Thursday, 25 November
    • 09:50 10:00
      Welcome 10m
      Speaker: The organizers
    • 10:00 11:00
      Activation Level Uncertainty in Deep Neural Networks 1h
      Speaker: Prof. Daniel Hernández-Lobato (UAM)
    • 11:00 11:10
      Coffee break 10m
    • 11:10 12:10
      Grand Unified Inference: Transcending classical parameter inference strategies in physics and astronomy with deep learning 1h
      Speaker: Prof. Christoph Weniger (GRAPPA )
    • 12:10 13:10
      Artificial Intelligence in Biotechnology: Current Status and Future Potential 1h
      Speaker: Mrs. Iryna Biliaieva (ADM Biopolis)
    • 13:10 14:30
      Lunch time 1h 20m
    • 14:30 15:30
      Dark Machines: exploit recent advances in Machine Learning to help in the search for Dark Matter 1h
      Speaker: Dr. Roberto Ruiz-de-Austri
    • 15:30 15:40
      Coffee break 10m
    • 15:40 16:40
      AI for Science: a journey outside academia 1h
      Speaker: Dr. Juan González Fraile (PickleTech)
  • Friday, 26 November
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×